# SDR YENA2022031500194

- Difficulty date: January 31, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 75,705 hours, 27,693 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION L-WIN UPPER SURFACE REAR SPAR FASTENER ROW WSTA 4862; CW FAS EA REV IR ACCOMPLISHED REPAIR L-WIN TOP SKIN PNL 2 BTW RIB 6-13 AT REAR SPAR DATUM 5 EA  CLASSIFICATION MAJOR CAT C REPAIR POST REPAIR LIFE LIMITATION 6 MONTHS RDAF 80990646/003/2021 ISSUE A AND 9000FC/15000FH/36 MONTHS WHICHEVER OCCURS FIRST FROM 27693 FC / 75705 FH / JAN 2022 RDAF 80990646/036/2021, 80990646/037/2021, 80990646/109/2021,80990646/110/2021 1 EA CAT B PERMANENT WITH INSP AT 15000FC/30000 FH WHICHEVER OCCURS FIRS AN INSP INTERVALS OF 15000 FC/30000 FH WHICHEVER OCCURS FIRS AIRBUS RDAF 8099646/190/2021 ISSUE A ALL WORK ACCOMPLISHED ON FAS WO N520JB-02-01 NR 00133 THIS ENTRY FOR SDR REPORTING ONLY (CLASSIFIED AS A MAJOR REPAIR)
